On p-pure subgroups of torsion-free cotorsion groups

Leeuwen, Leonard C. A. van: On p-pure subgroups of torsion-free cotorsion groups. Acta scientiarum mathematicarum, (35). pp. 95-106.(1973)

[img] Cikk, tanulmány, mű
math_035_095-106.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1973
Volume: 35
Page Range: pp. 95-106
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 106. p.
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2018. Mar. 07. 15:25
URI: http://acta.bibl.u-szeged.hu/id/eprint/14434

Actions (login required)

View Item View Item